Mathematical Notes

, Volume 105, Issue 3–4, pp 439–448 | Cite as

Multipliers of Absolute Convergence

  • V. Sh. TsagareishviliEmail author
  • G. TutberidzeEmail author


The paper deals with sequences of positive numbers (dn) such that, multiplying the Fourier coefficients (Cn(f)) of functions from given function classes by these numbers, one obtains a convergent series of the form \(\sum {{\rm{|}}{C_n}(f){{\rm{|}}^p}{d_n}, 1 \le p < 2} \). It is established that the resulting conditions cannot be strengthened in a certain sense. The results of the paper imply, in particular, some well-known results for trigonometric Fourier series.


convergence Fourier coefficients sequence of numbers 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    G. Hardy, J. E. Littlewood, and G. Pólya, Inequalities (Cambridge Univ. Press, Cambridge, 1934; Inostr. Lit., Moscow, 1948).zbMATHGoogle Scholar
  2. 2.
    V. Sh. Tsagareishvili, “Absolute convergence of Fourier series of functions of class Lip 1 and of functions of bounded variation,” Izv. Ross. Akad. Nauk Ser. Mat. 76 (2), 215–224 (2012) [Izv. Math. 76 (2), 419–429 (2012)].MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    A. M. Olevskii, “Orthogonal series in terms of complete systems,” Mat. Sb. 58 (100) (2), 707–748 (1962).MathSciNetGoogle Scholar
  4. 4.
    B. C. Kashin and A. A. Saakyan, Orthogonal Series (Izd. AFTs, Moscow, 1999) [in Russian].zbMATHGoogle Scholar
  5. 5.
    G. Aleksich, Problems of Convergence of Orthogonal Series (Inostr. Lit., Moscow, 1963) [in Russian].Google Scholar
  6. 6.
    “On Fourier series of continuous functions with respect to a Haar system,” Izv. Akad. Nauk SSSR Ser. Mat. 28 (6), 1271–1296 (1964).Google Scholar
  7. 7.
    H. K. Bari, Trigonometric Series (Fizmatgiz, Moscow, 1961) [in Russian].Google Scholar
  8. 8.
    J. R. McLaughlin, “Integrated orthonormal series,” Pacific J. Math. 42, 469–475 (1972).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    S. V. Bochkarev, “On the absolute convergence of Fourier series in bounded complete orthonormal systems of functions,” Mat. Sb. 93 (135) (2), 203–217 (1974) [Math. USSR-Sb. 22 (1), 201–216 (1974)].MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Tbilisi State UniversityTbilisiGeorgia

Personalised recommendations